MAUDE Adverse Event Report: Datascope Corp. Linear 7.5Fr. 34cc IAB; System, Balloon, Intra-Aortic And Control

Datascope Corp. Linear 7.5Fr. 34cc IAB; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0479-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician inserted a linear 34cc balloon catheter.Approximately five minutes after insertion, during a routine check of the machine and catheter function, blood return was observed in the tubing.The catheter was immediately removed and replaced with a new catheter.No harm to the patient reported.
 
Additional Manufacturer Narrative
Event site name: (b)(6) upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
Linear 7.5Fr. 34cc IAB
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50852280
Report Number2248146-2026-0001556
Device Sequence Number21220751
Product Code DSP
UDI-Device Identifier10607567106557
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-01
Device Catalogue Number0684-00-0479-01
Device Lot Number3000522529
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight145 LB